# SDR SIMA20230220003

- Difficulty date: February 20, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N229NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000547
- Aircraft time: 17,321 hours, 11,394 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECL EMERGENCY BLEED 2 FAIL. BLEED 2 OVERPRESSURE. QRH FOLLOW WOULD NOT EXTINGUISH.-C/A-GOT FAULT CODE 36112210AM1, PER FIM 36-11-00-810-812-A, PERFORMED BLEED 2 TM CONTROLLER IBIT CH1 & CH2 TEST IN REF TO AMM 36-11-03, BOTH CHANNELS TEST PASS, NO FAULT FOUND AT THIS TIME.
